# SDR UALA2012100205569

- Difficulty date: September 28, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 74,972 hours, 22,673 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LEFT WING PERFORM ITEM 2.  BLEND SMOOTH PER 757 SRM 57-20-01, ALLOWABLE DAMAGE 1, FIGURE 101, DETAIL 1.  REF AVO ESC120524-5325-1.  REMOVED CORR AND SMOOTH OUT AREA, WITHIN LIMITS REF SRM 57-20-01M AND AVO ESC120524-5325.
